Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bilateral vesticular neuroniitis, gastritis and acidity. - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1440 Questions
Doctor :   hi
Doctor :   Dr. XXXXXXXX here.
Doctor :   how can I help you?
User :   Hi doctor, Just wanted to understand your specilisation before sending the query
Doctor :   please proceed with your health query.
Doctor :   I am a General Practitioner, I can help you within my expertise and If required I shall recommend a specialist.
User :   What would be your understanding about bi-lateral vestibular neuronitis
Doctor :   it is a kind of neuropathy characterised by acute, sustained dysfunction of the peripheral vestibular system with secondary nausea, vomiting, and vertigo.
User :   I am a patient with both my labryinths damaged.
Doctor :   what symptoms are you having?
User :   I am asymptomatic as of now except complete balance disorder
Doctor :   please provide your age, height, weight, details of past medical illness and treatment.
User :   however I have a major acidity problem. I am Hypo thyroid and consume 125 mg of eltroxin daily
User :   My age is 38 and ht is 5ft 10 inch
Doctor :   when was your last thyroid levels checked? were they normal?
Doctor :   are you on any medications for the acidity?
User :   I wanted to know if there is any co-relation between Stomach bloating and vertigo. Though I am normal at most times but there are instances when my stomach is bloated and I get vertigo associated with nystagmus
User :   My thyroid was checked about 6 months ago and I am monitoring that. I take omiprasole etc. Have also undergone Endoscopy thrice and there seems to be a mild abrasion on the stomach lining
Doctor :   stomach bloating will in turn increase the chest pressure, chest pressure increase will be reflected in the middle and inner ear due to connection with the eustatian tube, making you feel more dizzy and can also precipitate nystagmus.
Doctor :   ok.
User :   okay ... thanks
Doctor :   have you followed what I have said? there can be a relation to your acidity and stomach problem and worsening of nystagmus and the vertigo
User :   Yes I have understood that but is there any remedy for this
Doctor :   the remedy lies in good control of the gastritis.
Doctor :   if Omez is not giving you desired relief, then ask for alternate medications that are more potent than omez
User :   okay can you sugest some names
Doctor :   like the acid supressors and proton -pump inhibitors
Doctor :   that work better in controlling it
User :   some names of medicines would help
Doctor :   I will not be able to prescribe you the exact medications, since I am not examining your personally
Doctor :   you will require repeat endoscopy to see the current status
User :   some general acid supressors
Doctor :   and based on that the medication class will be decided.
User :   okay... thanks doctor
Doctor :   general measures will include taking Digene syrup 10-20 ml before food 2-3 times a day
Doctor :   along with the usual dose of the Omez.
Doctor :   have you followed what I have said?
Doctor :   you can go with the diet changes too to help you control the gastritis issue
Doctor :   like avoiding cabbage, cauliflower, potatoes
Doctor :   sticking to low carbohydrate and low fat diet
Doctor :   control oil intake to 5-6 tbsp per day
Doctor :   are you there?
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor